Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Abdominal pain, bloating, gastritis. On medicines. Not much improvement. Suggestions?

Dear Sir, I have been having abdominal pain due to Gastrites for a couple of years(Since 2008). I had a condition where I need to go to the toilet as soon as I get my breakfeast, and usually it is loose motion. This condition was there for a couple of years and now it is gone. Year before the last(in mid 2010) I started dieting and with that I got severe Gastrites, specially when I wake up in the morning. One of the doctors prescribed me Combilac Plus and the condition got better after getting that medicine. Again after few months (in December 2010), when I use a little bit of Alcohol, I got gastrities severely and I consulted a Gastroentologist. He prescribed Rabaprenazole 20 mg (Bd) and Domperidone (tds), plus an anti Acid (Belicide). He also prescribed to do an Endoscopy and the results said I have Antral Gastrites and GERD . Also doctor gave me Hpyroli KIT and I used it for a week. I have been using Rabaprenazole and Domperidone for more than 6 months now, but there is not much improvement in the condition. Daily I get abdominal pain and bloting specially towards the left side of the belly button. Sometimes the bloting\ pain occurs in the right side of the stocmach as well. I get this pain daily after breakfeast, after lunch and in the evening (from 3 pm to 8 pm) and then the pain dissapears. I tried several aurvedic medicines as well since I did not get a good cure from Rabepranazole and Domperidone. One Aurvedic doctor prescribed me to use VimLiv (Indian aurvedic drug), but I doubt the effectness of such medicine on my condition. Please help me in this regard as I am getting a severe pain daily and due to excessive food intake to releve the pain, I am gaining weight as well. I am 5 8 and 77 Kgs. Thank you.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

Your symptoms and past history arise suspicion of gastric or a duodenal ulcer.Antacids might not effectively help in this case.I think you need to get endoscopy done and go for more aggressive treatment.I would recommend a gastroenterologist consultation in your case.

Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor